# SDR CALA9901455

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Galley
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FORWARD GALLEY DOOR RT OUTSIDE EMERGENCY LIGHT INOPERATIVE.  THE BATTERY PACK WAS RECHARGED AND OPERATION CHECKED GOOD IAW MM 33-50-0, PAGE 201.
